default-icon
Erectile dysfunction
I got married 6 months ago, till last month we had a very good sex .But suddenly I faced erctile dysfunction. It lead my life very bad and stressful. Met doctor Dr.Sredhar Reddy and got tablet. For first one week, it was helpful. Now again even after taking tablet, facing the same problem.To be more specific, facing penies shrinkage during sex. Really it making me very stress and nervous. Kindly help me to sort out this issue. Thanks in advance
74 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vinay Gupta
Sexologist 32 yrs exp Bilaspur

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Donot withdraw those medicines suddenly. Gradually tapper the dose. Be confident. Be communicative with ur partner. Take her assistance. Ur problem will resolve after some time.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there..., Depending on the cause and severity of your erectile dysfunction and any underlying health conditions, you might have various treatment options. Your doctor can explain the risks and benefits of each treatment and will consider your preferences. Your partner's preferences also might play a role in your treatment choices... Medications, counseling and sexual techniques — or a combination of these — can help improve sex for you and your partner. Consult sex therapist...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.